# SDR DALA2025060604321

- Difficulty date: May 24, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 IN REFERENCE NRC 269: CORROSION OUT OF LIMITS (ORIGINAL THICKNESS 0.060 IN AND REMAINING THICKNESS 0.005 IN IN FLANGE AREA) OF AFT CARGO TIE TRACK LOCATED BETWEEN Y= 813 AND Y= 1022; L-27L L-28L. CORRECTIVE ACTION: REPAIRED PER B717-200 SRM 51-41-05-0G, PER B717 SRM 51-41-01 (0983137)
